MathSciNet Relay Station
MathSciNet bibliographic data
MR2382006 34A37 (34G20 34K30 34K40)
Chang, Y.-K.; Anguraj, A.; Arjunan, M. Mallika Existence results for impulsive neutral functional differential equations with infinite delay. Nonlinear Anal. Hybrid Syst. 2 (2008), no. 1, 209–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement